# SDR LR7A2021052702814

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 13,729 hours, 8,261 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 880
- Part time: 13,729 hours, 8,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK FOUND THE RH FS880 SIDE BULKHEAD WEB CRACKED AT WL208.7-214, REQUIRING REPLACEMENT AND SPLICING AT WL 219-222.3, RBL 68.4-78.1; A MAJOR REPAIR / REPAIRED IAW LOCKEHEED SMP583 SRM, FIGURE 51-140-17 AND LAC MEA 382-53-21-052       LP78759
